Illinois Journal of Mathematics

On a class of binomial extensions

P. M. Cohn

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 418-424.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054994

Digital Object Identifier
doi:10.1215/ijm/1256054994

Mathematical Reviews number (MathSciNet)
MR0191913

Zentralblatt MATH identifier
0136.31303

Subjects
Primary: 16.46
Secondary: 16.80

Citation

Cohn, P. M. On a class of binomial extensions. Illinois J. Math. 10 (1966), no. 3, 418--424. doi:10.1215/ijm/1256054994. https://projecteuclid.org/euclid.ijm/1256054994


Export citation